<< Previous Issue Kyungpook Mathematical Journal (Vol. 7, No. 2) Next Issue >>
Kyungpook Mathematical Journal 1967 Vol. 7, No. 2, 31—61
 Original Articles 
Homeomorphisms on manifolds
Yu-Lee Lee
Kyungpook Mathematical Journal 1967 Vol. 7, No. 2, 31—36
Radical properties and partitions of rings
R. E. Propes, Y. L. Lee
Kyungpook Mathematical Journal 1967 Vol. 7, No. 2, 37—39
Tight functionals and the strict topology
A. C. M. van Rooij
Kyungpook Mathematical Journal 1967 Vol. 7, No. 2, 41—43
A characterization of baer lower radical property
Yu-Lee Lee
Kyungpook Mathematical Journal 1967 Vol. 7, No. 2, 45—46
Note on infinitesimal $CL$-transformations of normal and $K$-contact metric spaces
U-Hang Ki
Kyungpook Mathematical Journal 1967 Vol. 7, No. 2, 47—55
A theorem in bilateral calculus
R. S. Dahiya
Kyungpook Mathematical Journal 1967 Vol. 7, No. 2, 57—61

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd